I am not one to try anything to aid in weight loss, but I decided to try Garcinia Cambogia 1600 MG Upgraded Strentgh by Life and Food.
Today marks the second week of sampling this product and here is what happened to me over the past two weeks.
On the first day after I taking my first capsule, I instantly felt energized, it suppressed my appetite and I was in a great mood. As a few days passed I began to notice my stomach was feeling very tight and at times I felt hungry as if I had not taken the pill. I was drinking 6-8 glasses of water. I ate pretty healthy and I was working out. On the eighth day, my stomach began to bloat and the tightening worsened, on the ninth day it was unbearable. I felt hungry at times, but was afraid to eat, because after I ate, the bloating had increased. I began to drink a lot of water and tea with hopes of the bloating going away. I also tried eating more fruits and vegetables, but I was fearful of eating. During this time I did not think it could be the Garcinia Cambogia that was causing this, so I continued to take the daily two capsules before two meals. I continued taking the pills until yesterday. The bloating was so severe. I was so uncomfortable. My stomach looked as though I was in my second trimester. I have to admit I noticed a parent at my son’s summer camp staring at my stomach. I am sure she thinks I am pregnant. I cannot wait to see her again, so she will see that I am not. No one wants to look pregnant when they are not, well at least I do not.
Yesterday, I finally realized that the Garcinia was the biggest change in my life and I instantly reviewed the bottle to see what the side effects were. There were no side effects listed. I then began to do some web research and voila….bloat or intestinal discomfort is definitely a side effect. Why was this not stated on the bottle? Yes, yesterday was the last day I consumed anymore Garcinia Cambogia. I must say I remained in a positive mood and I did have a bit more energy. My mood did change when I felt the discomfort.
I woke up this morning and my stomach has gone down quit a bit. I am hoping in a day a or two that I will feel better.
Update: It has been three days since I have stopped taking the pills and I am feeling a bit better. I have to admit, do look a smaller. My stomach is flatter. During the time I was taking the pills I felt heavy. I have given the pills to someone else and they are experiencing the same side effects, but they are willing to take them and feel this way.
This has been my experience, maybe others have had better results than I did.
I received one or more of the products mentioned above for free using Tomoson.com. Regardless, I only recommend products or services I use personally and believe will be good for my readers.
Don’t be afraid to be free!!!